Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Applying the factorization of a linear differential operator to the investigation of qualitative properties of solutions to higher-order quasilinear differential equations and inequalities

Наименование публикации:Applying the factorization of a linear differential operator to the investigation of qualitative properties of solutions to higher-order quasilinear differential equations and inequalitiesАвторы:Асташова И. В. 
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2010Страна издания: Соединенные Штаты Наименование журнала или сборника:Journal of Mathematical Sciences Номер журнала (с указанием года):6/164(2010)Наименование издательства:Plenum Publishers Код ISSN или ISBN:ISSN: 1072-3374Количество страниц:16Количество печатных листов:1Индексация:ScopusБиблиографическая ссылка:Astashova I. Applying the factorization of a linear differential operator to the investigation of qualitative properties of solutions to higher-order quasilinear differential equations and inequalities mr2850490 issn: 1072-3374 // Journal of Mathematical Sciences. — 2010. — Vol. 164, no. 6. — P. 843–858.

Перейти к списку публикаций